# SDR FDEA201109023636

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772527208
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AT FR 20 APPROX 30" UP FROM SILL BEAM THERE IS A FIELD BLEND THAT MEASURES APPROX 1.5 IN L  X .500 W  X .100 IN D.  REPAIRED IAW  SRM 53-13-13, FIG 201-210.
